# SDR CALA2024082600497

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 80,712 hours, 15,709 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nut
- Condition: Undertorqued
- Location: Nlg Axle
- Part time: 2,953 hours, 434 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SEVERE NOSE WHEEL VIBRATION AFTER TAKEOFF PILOT FELT VIBRATION FROM PEDESTAL THROUGHOUT FWD CABIN. ALSO DURING VIBRATION, CAP STICK SHAKER ACTIVATED POSSIBLY. AFTER NOSE GEAR RETRACTION VIBRATION WAS GONE. NO EICAS OR LIGHTS RELATED TO NOSE GEAR. PER CREW DURING COMMUNICATION ON VHF VIA DISPATCHER... TOMC MO PERFORMED FIM TASK 32-51 FAULT TREE 805. FOUND AXLE NUT ON  #1 AND #2 NLG TIRES  NOT TORQUED TO SPECIFICATION PER AMM 32-45-02. REPLACED BOTH TIRES AS A PRECAUTION REF LOG PAGES 9026680 AND 9026670.
